Translation-Invariant Linear Forms on D(G).

David L. Johnson

Mathematische Annalen (1980)

  • Volume: 250, page 109-112
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Johnson, David L.. "Translation-Invariant Linear Forms on D(G).." Mathematische Annalen 250 (1980): 109-112. <>.

author = {Johnson, David L.},
journal = {Mathematische Annalen},
keywords = {Schwartz-Bruhat space; translation-invariant linear form},
pages = {109-112},
title = {Translation-Invariant Linear Forms on D(G).},
url = {},
volume = {250},
year = {1980},

AU - Johnson, David L.
TI - Translation-Invariant Linear Forms on D(G).
JO - Mathematische Annalen
PY - 1980
VL - 250
SP - 109
EP - 112
KW - Schwartz-Bruhat space; translation-invariant linear form
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.